MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; VALVULOPLASTY BALLOON CATHETER

BARD PERIPHERAL VASCULAR, INC. TRUE DILATATION CATHETER; VALVULOPLASTY BALLOON CATHETER
Model Number 0244512
Medical Device Problem Codes Break (1069); Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 06/2023).
 
Event or Problem Description
It was reported that the device pulled air while charging.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one true dilation pta dilatation catheter has returned for evaluation.On the visual evaluation the device appeared clean.The distal tip was not present on the returned device and the catheter tip appeared blunt.No anomalies were noted to the device.On the functional evaluation the device inflated with in-house presto device and the device maintain shape and pressure, however upon inflation water leaks from the distal end of the balloon.Microscopic observation was performed and noted the break at the balloon distal tip.No further testing performed.Therefore, the investigation for the reported inflation issue has confirmed as the as fluid is leaking out during inflation on the functional evaluation.The investigation has confirmed for the identified leak and break as the water leaks from the distal end of the balloon upon inflating the device.A definitive root cause for the alleged inflation issue and identified leak and break could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 06/2023), g3, h6(device) ; h11: b5,h6(method, result, conclusion) ; h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a valvuloplasty procedure, the device allegedly failed to inflate.The procedure was completed using another device.There was no reported patient injury.

Brand Name
TRUE DILATATION CATHETER
Common Device Name
VALVULOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10799070
Report Number2020394-2020-20352
Device Sequence Number3931856
Product Code OZT
UDI-Device Identifier00801741091018
UDI-Public(01)00801741091018
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0244512
Device Catalogue Number0244512
Device Lot NumberGFET1776
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;